Alert archive / New York / River Flood Warnings in 2011
River Flood Warning 77, NWS Albany, NY
NWS Albany, NY issued this river flood warning at May 29, 2011, 7:23 AM EDT for Rensselaer County, Saratoga County, Washington County, New York. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- May 29, 2011, 7:23 AM EDT (11:23 UTC)
- Expired
- May 30, 2011, 9:13 AM EDT
- In force
- 26 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Rensselaer County, NY, Saratoga County, NY, Washington County, NY
The radar
The Albany radar (KENX), 63 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
307
WGUS41 KALY 291124
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
724 AM EDT SUN MAY 29 2011
NYC083-091-115-292324-
/O.NEW.KALY.FL.W.0077.110529T1123Z-000000T0000Z/
/SYLN6.1.ER.110529T1200Z.110530T0900Z.000000T0000Z.NO/
724 AM EDT SUN MAY 29 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* FROM THIS AFTERNOON UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS...89.5 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY NOON SUNDAY
AND CONTINUE TO 90.6 FEET BY MIDNIGHT MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME SUN SUN SUN MON MON
HUDSON RIVER
SCHUYLERVILL 90.0 89.5 SUN 07 AM 89.7 90.2 90.5 90.6 90.5
$$5 follow-up statements
339
WGUS41 KALY 291443
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1043 AM EDT SUN MAY 29 2011
NYC083-091-115-300243-
/O.NEW.KALY.FL.W.0077.110529T1443Z-110531T0451Z/
/SYLN6.1.ER.000000T0000Z.110530T0515Z.110530T2251Z.NO/
1043 AM EDT SUN MAY 29 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* FROM THIS MORNING UNTIL LATE MONDAY NIGHT.
* AT 8 AM SUNDAY THE STAGE WAS...90.2 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 90.6
FEET BY 1 AM MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD
STAGE AFTER 6 PM MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HUDSON RIVER
SCHUYLERVILL 90.0 90.2 SUN 08 AM 90.6 90.6 90.5 90.3 89.5
$$518
WGUS81 KALY 291933
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
333 PM EDT SUN MAY 29 2011
NYC083-091-115-300733-
/O.EXT.KALY.FL.W.0077.000000T0000Z-110531T0532Z/
/SYLN6.1.ER.000000T0000Z.110530T0515Z.110530T2332Z.NO/
333 PM EDT SUN MAY 29 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL LATE MONDAY NIGHT.
* AT 330 PM SUNDAY THE STAGE WAS 90.5 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE RISING TO NEAR 90.7 FEET BY 1 AM
MONDAY. THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE AFTER 7 PM
MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 PM 2 AM 8 AM 2 PM 8 PM
LOCATION STG STG DAY TIME SUN MON MON MON MON
HUDSON RIVER
SCHUYLERVILL 90.0 90.5 SUN 03 PM 90.7 90.7 90.6 90.4 89.5
$$418
WGUS81 KALY 300006
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
806 PM EDT SUN MAY 29 2011
NYC083-091-115-301206-
/O.EXT.KALY.FL.W.0077.000000T0000Z-110531T0453Z/
/SYLN6.1.ER.000000T0000Z.110529T1930Z.110530T2253Z.NO/
806 PM EDT SUN MAY 29 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL LATE MONDAY NIGHT.
* AT 7 PM SUNDAY THE STAGE WAS 90.3 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO FALL TO BELOW FLOOD STAGE
AFTER 8 PM MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME MON MON MON MON TUE
HUDSON RIVER
SCHUYLERVILL 90.0 90.3 SUN 8 PM 90.2 90.2 90.2 90.0 89.5
$$385
WGUS81 KALY 300647
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
247 AM EDT MON MAY 30 2011
NYC083-091-115-301847-
/O.EXT.KALY.FL.W.0077.000000T0000Z-110531T0354Z/
/SYLN6.1.ER.000000T0000Z.110529T1930Z.110530T2154Z.NO/
247 AM EDT MON MAY 30 2011
THE FLOOD WARNING CONTINUES FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* UNTIL MONDAY EVENING.
* AT 7 PM SUNDAY THE STAGE WAS 90.3 FEET.
* FLOOD STAGE IS 90.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO CONTINUE TO SLOWLY FALL TO BELOW FLOOD STAGE
AROUND 8 PM MONDAY.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
8 AM 2 PM 8 PM 2 AM 8 AM
LOCATION STG STG DAY TIME MON MON MON TUE TUE
HUDSON RIVER
SCHUYLERVILL 90.0 90.3 SUN 08 PM 90.2 90.1 90.0 89.5
$$573
WGUS81 KALY 301313
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
913 AM EDT MON MAY 30 2011
NYC083-091-115-301343-
/O.CAN.KALY.FL.W.0077.000000T0000Z-110531T0354Z/
/SYLN6.1.ER.000000T0000Z.110529T1930Z.110530T0910Z.NO/
913 AM EDT MON MAY 30 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HUDSON RIVER AT SCHUYLERVILLE.
* AT 8 AM MONDAY THE STAGE WAS 89.9 FEET.
* FLOOD STAGE IS 90 FEET.
* IMPACT...AT 90.5 FEET...WATER BEGINS TO FLOOD STILLWATER FLATS NEAR
WRIGHTS LOOP AND FERRY LANE.
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME MON MON TUE TUE TUE
HUDSON RIVER
SCHUYLERVILL 90.0 89.9 MON 08 AM 89.8 89.7 89.5 89.3 89.1
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at May 29, 6:35 AM EDT, 48 minutes earlier.
Area forecast discussion, May 29, 6:35 AM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 635 AM EDT SUN MAY 29 2011 .SYNOPSIS... A RIDGE OF HIGH PRESSURE WILL DOMINATE OUR WEATHER THROUGH THE REMAINDER OF THE MEMORIAL DAY WEEKEND. DISTURBANCES...WORKING AROUND THIS RIDGE WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS MAINLY NORTH AND WEST OF ALBANY THROUGH MONDAY. THEN...AS THE RIDGE CENTERS RIGHT OVER OUR REGION...IT LOOKS TO STAY DRY BUT BECOME HOT ON TUESDAY. A COLD FRONT WILL BRING COOLER TEMPERATURES AND THE RENEWED THREAT OF THUNDERSTORMS COME LATE WEDNESDAY INTO EARLY THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 430 AM...STRATUS NOW BEGINNING TO ENCROACH THE SOUTHERN PORTIONS OF OUR REGION AS SEEN ON IFR SAT PIX AS WELL AS SURFACE OBS. MEANWHILE...THE MCS THAT WAS MAKING A BEELINE INTO THE REGION HAS WEAKEN BUT NOT COMPLETELY FADED. IT APPEARS THAT AN OUTFLOW BOUNDARY OF SOME SORT CONTINUE TO TRIGGER WEAK SURFACE CONVERGENCE OVER WESTERN NEW YORK. FOR THE PAST HOUR...ALL CLOUD TO GROUND LIGHTNING STRIKES HAVE BEE NORTH OF THE NY/CAN BORDER AS INSTABILITY IS ALMOST NIL. WHILE WE BELIEVE MANY AREAS WILL NOT RECEIVE MEASURABLE RAINFALL FROM THE BROKEN LINE OF SHOWERS AS IT CONTINUES TO PRESS INTO A RIDGE ALOFT...THE LATEST HRRR EXPERIMENTAL MODEL INDICATES REFLECTIVITIES SUPPORTIVE OF MEASURABLE PRECIPITATION...MAINLY NORTH AND WEST OF ALBANY. THEREFORE...WE WILL CONTINUE WITH SLIGHT CHANCES MAINLY FROM ALBANY NORTH AND WEST BUT ONLY CALL IT SHOWERS THROUGH MORNING. THROUGH 700 AM...TEMPERATURES WILL ONLY FALL A SMIDGEN MORE...GENERALLY BOTTOMING 65-70 IN THE HUDSON VALLEY...UPPER 50S TO MID 60S MOST OTHER PLACES. THESE VALUES ARE MORE THAN 10 DEGREES ABOVE NORMAL! THE MAJORITY OF TODAY WILL BE SIMILAR TO YESTERDAY...FEATURING A SOUTH WIND 10-20 MPH. CLOUDS WILL MIX WITH HAZY SUNSHINE ALLOWING SURFACE TEMPERATURES TO REACH SIMILAR VALUES COMPARED TO YESTERDAY. TWO CAVEATS COULD KEEP HIGH TEMPS A LITTLE LOWER. ONE...IF THE STRATUS CLOUDS PERSISTED...AND TWO IF MORE EXTENSIVE SHOWERS OR STORMS COVERED OUR REGION. BY THE AFTERNOON...MUCAPES LOOK TO REACH 1000-1500 J/KG ACROSS MOST OF OUR REGION...PUSHING 2000 J/KG TO OUR SOUTH. HOWEVER...WITH RIDGING ALOFT...A CAP WILL SHOULD MITIGATE THUNDERSTORM COVERAGE...BUT NOT COMPLETELY. TO OUR NORTH AND EAST...A FRONTAL BOUNDARY WILL LURK POSSIBLY FOCUSING THE TRIGGER FOR CONVECTION. FOR NOW...KEEP SLIGHT CHANCES OF THUNDER FROM ALBANY SOUTH AND EAST...CHANCES NORTH AND WEST. ANY THUNDERSTORM THAT DOES FORM COULD CONTAIN TORRENTIAL DOWNPOURS. THE WIND FIELD IS RATHER WEAK BUT THERE IS SOME SHEAR PRESENT THAT COULD ALLOW FOR ONE OR TWO THUNDERSTORMS TO BRIEFLY ATTEMPT TO BECOME SUPER CELLS WITH SMALL HAIL. AS OF THE WRITING...SPC DID NOT INCLUDE US IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND WE CONCUR. THE THREAT OF SEVERE STORMS LOOKS VERY SMALL FOR TODAY. WENT WITH A MET/MAV MIX GIVES HIGH TEMPS IN THE LOWER TO MID 80S HUDSON VALLEY...75-80 HIGHER TERRAIN. DEWPOINTS WILL GENERALLY BE IN THE 60S...A BIT UNCOMFORTABLE. HOWEVER...THAT DISCOMFORT WILL BE PARTIALLY OFFSET BY THAT SSE BREEZE. AS OF 130 AM...THE MCS UPSTREAM ACROSS THE OHIO VALLEY WAS MOVING INTO MAINLY PA...BUT OVERALL WEAKENING ACCORDING TO UPSTREAM RADARS. SAT PIX INDICATE OVERALL A WARMING CLOUD TOP TREND. HOWEVER...THERE IS STILL A BATCH OF COLD CORE TEMPS OVER WESTERN NY. THE LATEST HRRR STILL INDICATES SOME REMNANTS OF THIS MCS COULD STILL MAKE IT INTO OUR WESTERN ZONES. ALTHOUGH OUR CURRENT THINKING DOES NOT TOTALLY SUPPORT THIS IDEA...WE FELT IT WAS IMPERATIVE TO CONTINUE TO CARRY SMALL CHANCES PRETTY MUCH AS WAS DONE BEFORE FOR THE REST OF THE OVERNIGHT INTO EARLY SUNDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... ANY LEFTOVER CONVECTION TONIGHT SHOULD WEAKEN. HOWEVER...THE NAM HINTS OF ANOTHER SHORT WAVE AND MCS LATER OVERNIGHT. THIS IS NOT DIRECTLY SUPPORTED BY THE GFS. FOR NOW...WILL CARRY SLIGHT POPS MOST AREAS FROM ALBANY SOUTHWARD...BETTER CHANCES NORTH AND WEST...AGAIN CLOSER TO THE FRONTAL BOUNDARY. ON MONDAY...SOME QUESTIONS AS TO HOW FAR SOUTH A BACKDOOR COLD FRONT GETS AS AN UPPER LEVEL DISTURBANCE SCRAPES NORTH AND EAST OF THE REGION. IF THE BACKDOOR COLD FRONT NUDGES FAR ENOUGH SOUTH...BOUNDARY LAYER TEMPERATURES COULD A BE A DEGREE OR TWO COOLER BY MONDAY NIGHT...AND SOME SCATTERED MAINLY AFTERNOON THUNDERSTORMS COULD TRACK THROUGH THE REGION IN WEST TO NORTHWEST FLOW. USUALLY IN WEST TO NORTHWEST FLOW CONDITIONS WITH AN APPROACHING COLD FRONT...COVERAGE OF CONVECTION SCATTERED AT BEST...BUT WILL HAVE TO WATCH FOR SEVERE POTENTIAL WITH ENHANCED DIRECTIONAL AND SPEED SHEAR. HIGHS MONDAY IN THE 80S...TO NEAR 90 IN MANY AREAS...WITH SCATTERED THUNDERSTORMS. LOWS MONDAY WILL DEPEND ON HOW FAR SOUTH THE BACKDOOR COLD FRONT GETS...SO GOING UPPER 50S NORTHERN AREAS...60S MOST OTHER AREAS. TUESDAY...ANOTHER NORTHERN STREAM UPPER IMPULSE APPROACHES...WITH MORE UPPER RIDGING BUILDING BACK INTO OUR REGION. SUNSHINE AND DECENT MIXING COULD MAKE THIS THE HOTTEST DAY OF THIS WARM SPELL. H850 TEMPS ARE FORECAST TO BE IN THE 15-18C RANGE WHICH WITH GOOD MIXING WOULD RESULT IN HIGH TEMPERATURES AROUND 90 IN THE HUDSON VALLEY...85 TO 90 MOST OTHER PLACES. SINCE OUR REGION WILL BE DIRECTLY IN THE RIDGE...WE DECIDED TO CONTINUE NO MENTION OF THUNDERSTORMS AS WE SHOULD CAPPED PRETTY TIGHT. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... COLD FRONT APPROACHING AND MOVING THROUGH THE REGION LATE TUESDAY NIGHT AND WEDNESDAY WILL RESULT IN SCATTERED SHOWERS/TSTMS ACROSS THE REGION. GENERALLY NO HIGHER THAN AROUND A 40 PERCENT POP FORECAST DURING THIS PERIOD. IT WILL REMAIN UNUSUALLY WARM THROUGH WEDNESDAY AS THE COLD AIR WILL BE SLOW TO ARRIVE AFTER THE INITIAL WIND SHIFT TO WESTERLY WINDS ON WEDNESDAY. LOWS TUESDAY NIGHT WILL BE IN THE 60S...WITH HIGHS WEDNESDAY AROUND 80 TO 90. COOLER AND DRIER AIR BEGINS TO MOVE IN WEDNESDAY NIGHT...BUT HAVE LEFT A LOW CHANCE OF SHOWERS OVER THE SOUTHEAST ZONES FOR EARLY IN THE EVENING SINCE MODELS SHOW SOME PCPN LINGERING INTO THE EVENING. LOWS WEDNESDAY NIGHT WILL BE IN THE 50S. BOTH THE GFS/ECMWF HAVE BACKED OFF ON HOW MUCH COOLER IT WILL GET IN THE AIR MASS BEHIND THE FRONT. THEY HAVE ALSO FORECAST THAT THE UPPER LOW MOVING ACROSS SOUTHERN CANADA WILL NOT DROP AS FAR SOUTH AS EARLIER RUNS INDICATED. THIS WILL RESULT IN NEAR NORMAL TEMPS THURSDAY AND FRIDAY WITH LITTLE IN THE WAY OF SHOWERS SINCE THE COLD POOL ASSOCIATED WITH THE UPPER LOW WILL LIKELY REMAIN TOO FAR NORTH TO CAUSE THE ATMOSPHERE TO DESTABILIZE AND PRODUCE SHOWERS OVER THE FORECAST AREA. HAVE ONLY FORECAST A SLIGHT CHANCE OF SHOWERS THURSDAY AFTN ACROSS THE NORTHERN THIRD OF THE FORECAST AREA...WITH THE REST OF THURSDAY AND FRIDAY REMAINING DRY. HIGHS THURSDAY AND FRIDAY WILL BE IN THE MID 60S TO THE 70S. LOWS THURSDAY NIGHT IN THE MID 40S TO MID 50S. REMAINING DRY FRIDAY NIGHT INTO SATURDAY AS A CANADIAN AIR MASS SETTLES IN OVER THE REGION...AND THE UPPER TROF/LOW SETTLE IN OVER THE CANADIAN MARITIMES...PRODUCING A DRY NORTHWEST FLOW OVER THE FORECAST AREA. LOWS FRIDAY NIGHT WILL BE IN THE LOW 40S TO LOW 50S...HIGHS SATURDAY IN THE 70S. && .AVIATION /12Z SUNDAY THROUGH THURSDAY/... LOW CLOUDS DID EVENTUALLY MOVE INTO THE KGFL/KALB/KPOU TAF SITES JUST BEFORE SUNRISE. EXPECT THE LOW CLOUDS WITH MVFR CIGS TO GRADUALLY LIFT/DISIPATE BY 14Z TO 15Z. AFTER 15Z...MAINLY VFR CONDITIONS FORECAST THROUGH THE END OF THE TAF PERIOD (12Z MONDAY) AT ALL THREE TAF SITES. ONCE AGAIN...THERE IS THE POTENTIAL FOR AFTERNOON AND EVENING CONVECTION...SO HAVE INCLUDED VCSH AND CB IN THE FORECAST BETWEEN 17Z AND 01Z. MVFR VSBSYS ARE ALSO POSSIBLE LATE TONIGHT DUE TO LIGHT FOG...BUT CIGS ARE EXPECTED TO REMAIN VFR UNLESS THE FOG BECOMES MORE DENSE THAN EXPECTED. SURFACE WINDS FROM THE SOUTH WILL INCREASE TO 8 TO 10 KTS AT KGFL/KPOU WITH SOME GUSTS TO AROUND 15 KTS...AND 10 TO 12 KTS AT KALB WITH GUSTS TO AROUND 20 KTS. AFTER SUNSET...THE SOUTH WINDS WILL BECOME LIGHT. OUTLOOK... MON-TUE...VFR...VFR. NO SIG WX. WED...VFR...CHC MVFR WITH SCT SHRA/TSRA. THU...VFR. BREEZY W-NW WINDS. && .FIRE WEATHER... HIGH PRESSURE WILL BUILD FROM THE MID ATLANTIC REGION. WITH A WARM AND HUMID AIRMASS IN PLACE...AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THROUGH MONDAY AFTERNOON BUT MOST OF THE TIME WILL RAINFREE...QUITE WARM TO HOT AND SOMEWHAT HUMID. RELATIVE HUMIDITIES WILL DROP TO 45 TO 60 PERCENT BY THIS AFTERNOON. RELATIVE HUMIDITIES WILL INCREASE BACK TO NEAR 100 PERCENT TOMORROW NIGHT...AND FALL BACK TO 45 TO 60 PERCENT MONDAY. A SOUTH WIND WILL AVERAGE 10 TO 20 MPH ONCE AGAIN TODAY...BUT BECOME LIGHT AND VARIABLE TONIGHT...PROMOTING THE FORMATION OF DEW. && .HYDROLOGY... OVER 4 INCHES OF DOPPLER ESTIMATED RADAR RAINFALL...WAS ACTUALLY ENOUGH TO PRODUCE FLOODING ON THE SCHROON RIVER AT RIVER BANK. THE HEAVIEST RAINFALL LINED UP WITH MAXIMUM DRAINAGE INTO THE SCHROON RIVER. AS THIS SURGE OF WATER HEADS DOWNSTREAM WE HAVE TO KEEP AN EYE ON THE UPPER HUDSON WHICH WAS RISING AS WELL. ELSEWHERE...THERE WAS LITTLE OR NO RESPONSE TO THE MAIN STEM RIVERS FROM ANY SHOWER OR THUNDERSTORM ACTIVITY. WARM...MOIST AIR WILL BE OVER THE REGION INTO THE MIDDLE OF NEXT WEEK. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE IN OUR NORTHERN ZONES THIS AFTERNOON AND MONDAY AFTERNOON. EVEN HERE...WE EXPECT COVERAGE TO BE A BIT MORE SCATTERED THAN SATURDAY. HOWEVER...WITH PWATS AROUND 1.5 INCHES AND A FRONTAL BOUNDARY WHERE GOOD CONVERGENCE COULD ENSUE...SOME OF THUNDERSTORMS COULD CONTAIN TORRENTIAL RAINFALL ONCE AGAIN...POSSIBLY PRODUCING LOCALIZED PONDING. BY TUESDAY...THE THREAT OF THUNDERSTORMS LOOKS VERY LOW FROM THIS VANTAGE POINT AS OUR REGION IS RIGHT UNDER THE RIDGE ALOFT. HOWEVER...A RENEW THREAT OF THUNDERSTORMS WILL TAKE PLACE ON LATE TUESDAY NIGHT THROUGH WEDNESDAY AS A PRE-FRONTAL TROUGH PUSHES SOUTHWARD ACROSS THE REGION. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... HERE IS A LIST OF OUR CURRENT RECORD HIGH TEMPERATURES FOR SELECT LOCALITIES. SOME HIGH RECORDS MIGHT BE BROKEN WITH THE BEST CHANCE FOR ANY PLACE OF THAT HAPPENING ON TUESDAY. MAY 29TH ALBANY 93 DEGREES IN 1931 POUGHKEEPSIE 96 DEGREES IN 1969 GLENS FALLS 88 DEGREES IN 1986 BENNINGTON 82 DEGREES IN 2006 PITTSFIELD 88 DEGREES IN 1931 MAY 30TH ALBANY 92 DEGREES IN 1987 POUGHKEEPSIE 92 DEGREES IN 1987 GLENS FALLS 91 DEGREES IN 1987 BENNINGTON 87 DEGREES IN 1987 PITTSFIELD 90 DEGREES IN 1931 MAY 31ST ALBANY 92 DEGREES IN 1937 POUGHKEEPSIE 90 DEGREES IN 2007 GLENS FALLS 91 DEGREES IN 1944 BENNINGTON 85 DEGREES IN 2010 PITTSFIELD 86 DEGREES IN 1944 && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...HWJIV NEAR TERM...HWJIV SHORT TERM...HWJIV LONG TERM...GJM AVIATION...GJM FIRE WEATHER...HWJIV HYDROLOGY...WESTERGARD CLIMATE...HWJIV
Hazardous weather outlook, May 29, 5:05 AM EDT, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 505 AM EDT SUN MAY 29 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-301100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 505 AM EDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF NON-SEVERE THUNDERSTORMS NAMELY NORTH AND WEST OF ALBANY THIS AFTERNOON. ANY THUNDERSTORM THAT DOES FORM WILL MOVE FROM WEST TO EAST AROUND 25 MPH. ANY THUNDERSTORM COULD CONTAIN TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AFTERNOON...AS WELL AS LATE TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in New York, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.